# SDR HEEA0012243

- Difficulty date: December 5, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N1546K
- Make and model: Skrsky S76A
- Aircraft serial: 760082
- System (JASC): 6730 · Rotorcraft Servo System
- Part: Actuator
- Part number: 7630103902102
- Condition: Shorted
- Location: Servo Sys
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ACTUATOR SHORTED OUT.  TRIPS CIRCUIT BREAKER.
